# SDR VNAA2019091511104

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 36,649 hours, 36,267 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Part serial: 1349
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

DURING INITIAL CLIMB, THE AIRCRAFT'S LANDING GEAR WOULD NOT RETRACT. THE CREW DECLARED AN EMERGENCY AND DECIDED TO DIVERT TO IAD. AS THE CREW WAS BEING VECTORED TO IAD, THE GEAR THEN DID RETRACT. THE CREW WAS ABLE TO RE-EXTEND LANDING GEAR FOR THE LANDING. THE AIRCRAFT LANDED AND TAXIED INTO IAD WITHOUT FURTHER INCIDENT. FERRIED AIRCRAFT TO ORF. REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE AND PERFORMED OPERATIONAL CHECK FLIGHT, OPS CHECK GOOD.
